# SDR UIEA2015071300338

- Difficulty date: July 13, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 68,369 hours, 12,390 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB, LOWER SIDE OF LT WING OTBD FIXED LE NOSE WEB, OLES 1185.  REPAIRED DAMAGED AREA IAW SRM 51-70-110-OG-0 FIG 1 REV 74.  ACCOMPLISHED EO T2015A57B-1697 REV 0.  JOB COMPLETED & CONDITION CHECKED NORMAL.
